# SDR DALA12015575646

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE FOUND NOT DEPLOY DURING OPS CHECK IAW WC 2565-3003.  RT OVERWING SLIDE SYS TROUBLESHOT IAW FIM TASK 25-65-00-815-804 AND SLIDE SYS COMPONENTS LUBRICATED IAW AMM 12-21-25.  RT OVERWING SLIDE PNEUMATIC DEPLOYMENT CHECK CARRIED OUT IAW WC 2565-3003 AND AMM 25-65-00 AND RESULT FOUND SATISFACTORY.
